Repositorio de producción científica de la Universidad de Sevilla

Practical stability of stochastic delay evolution equations

Opened Access Practical stability of stochastic delay evolution equations

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Caraballo Garrido, Tomás
Hammami, Mohamed Ali
Mchiri, Lassaad
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2015-04-23
Publicado en: Acta Applicandae Mathematicae, 142(1), 91-105
Tipo de documento: Artículo
Resumen: In this paper we investigate the almost sure practical stability for a class of stochastic functional evolution equations. We establish some sufficient conditions based on the construction of appropriate Lyapunov functional. The abstract results are then applied to some illustrative examples.
Tamaño: 178.3Kb
Formato: PDF

URI: http://hdl.handle.net/11441/38575

DOI: http://dx.doi.org/10.1007/s10440-015-0016-3

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones